Publication
Title
Measurement of the inclusive charmless and double-charm B branching ratios
Author
Language
English
Source (journal)
Physics letters: B. - Amsterdam, 1967, currens
Publication
Amsterdam : 1998
ISSN
0370-2693
Volume/pages
426(1998), p. 193-206
ISI
000074206500026
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 04.08.2017
To cite this reference